MAUDE Adverse Event Report: EXACTECH, INC. GLENOSPHERE 42MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. GLENOSPHERE 42MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-06-42
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient felt a pop and the poly dissociated on the right side and had to be revised.A new poly and glenosphere were implanted due to metal debris.All fragments, parts and pieces were removed.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.Concomitants: 320-42-00 - 145-deg pe 42mm hum liner +0.300-01-13 - equinoxe, humeral stem primary, press fit 13mm (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6).320-15-01 - eq rev glenoid plate (b)(6).320-15-05 - eq rev locking screw (b)(6).320-20-00 - eq reverse torque defining screw kit (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6).320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6).320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm (b)(6).321-52-07 - 3.2mm drill bit sterile (b)(6).321-52-09 - 3.2mm k-wire, trocar tip (b)(6).

Brand Name
GLENOSPHERE 42MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20432037
Report Number1038671-2024-03957
Device Sequence Number7608933
Product Code KWT
UDI-Device Identifier10885862563712
UDI-Public10885862563712
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K193098
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-06-42
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date10/11/2024
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale